Nhảy đến nội dung

Kolmogorov distance between the exponential functionals of fractional Brownian motion

Authors: 

Nguyen Tien Dung

Source title: 
Comptes Rendus Mathematique, 357(7): 629-635, 2019 (ISI)
Academic year of acceptance: 
2019-2020
Abstract: 

In this note, we investigate the continuity in law with respect to the Hurst index of the exponential functional of the fractional Brownian motion. Based on the techniques of Malliavin's calculus, we provide an explicit bound on the Kolmogorov distance between two functionals with different Hurst indexes.